I don't know what to do. I keep having anxiety attacks from my dreams, so I wake up constantly with one. I can't watch action movies/tv shows. I can't watch my significant other play his MW3 xbox game without having one. It's starting to become a problem. Any suggestions?
21 Mar 2012
Dearmsi - If I remember correctly you are pregnant. Congrats. With pregnancy your hormones are in a uproar. It is no wonder you are having anxiety attacks. I'm not sure, medication wise, what the doctor can give you that won't effect the baby. That is the bad news, now the good news there is alot that you can do to help control the anxiety attacks. The first is you must believe that although an anxiety attack is very uncomfortable and stressful, an anxiety attack can not hurt you. If you believe this you have taken the first step to disarming your attacks. The next thing is you can control many of your anxiety attacks. Use diversion, mediatation, exercise, walking anything that will take your mind off the anxiety.
When I was getting caught up in the attacks I had to consciously remind myself that I was in control and I was not going to allow myself to fall in the downward spiral of the attack. There were times when I repeat to myself "this won't hurt me, this needs to go away." It was scary at first then once I really believed that it would not hurt me, I could disarm it and it would go away. I don't know if this will work for you... but once I got control of the attacks and did some other mindful things, that were good for myself, I all but stopped having the attacks. Hope this helps.
21 Mar 2012
Sweet Lemon is oh so right you have the panic attacks and then add anxiety along with that and it can become a combination that can give you a very difficult time to say the least, finding the right medication and the right doctor are part of finding the best possible treatment. I haven't had luck with drugs like Lexapro, Cymbalta, celexa, am allergic to all phenothiazine medications I found that I was given a low dose of Xanax (it is a benzodiazepine) but many doctors do not prescribe this because of legitamate concerns about addiction and some patient (and I don't mean you ) just telling you like it is some doctors make it a policy not to prescribe this class of drugs but I have found it to be a useful tool and I hope that you have a doctor that will help you find a medication which is effective and works in a positive way for you!
21 Mar 2012
Hello. Wanted to add to this. Because you are pregnant, you will have increased anxiety because of hormonal ups and downs.
Ask your Other to help you by providing a quiet caring time when together. Watch comedies you enjoy. No more video games for now by him/ her. Take long walks together and have an ice cream. When things start revving up for you, be sure those around you don't say the killer words: " calm down!" let them know ahead of time that you need their help when you start feeling overwhelmed or wake up in the middle of the night. You will be waking up in the night soon enough after the baby is born. :-)
See your OB/GYN and let the doc know you are having this experience as well. They are familiar with this type of thing and will be well guided for the meds you should be on.
Hang in there. You will be fine. This isn't forever. My wish for you is that it will be soon that you are feeling more normal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
xanax o.5 that does nothing 4 me.My anxiety attacks seems like they go all day,MY sadness is all day.What can i do about the sadness & DEATH ...
2 answers • 25 Jun 2010
I have heard alot about the Seretonin Syndrome and I know that both Celexa and Luvox are SSRI's but a psych. just put me on celexa and well i ...
4 answers • 27 Jun 2011
I started having severe anxiety attacks from personal issues and stress from home life, motherhood and work. All combined into one, it was ...
4 answers • 19 Mar 2012
I was diagnosed with high anxiety and panic attacks. Im currently taking Celexa and before that I was taking Trazodone. Trazodone I felt great taking ...
4 answers • 27 Nov 2012
... Trazadone which made me gain 20 lbs in 3 months and now Im on Celexa and that doesnt seem to be working
8 answers • 28 Nov 2012